B-grade acne vulgarises, treats and treats with a chemical
A B-Grade acne vulgarise, treats or treats with an acne drug and a topical steroid article A chemical treatment that is commonly used to treat acne has been linked to the development of a rare type of rare skin disease in patients who took it.
A study in Australia published in The Lancet on Wednesday found that the chemical, methylhexanoate, was responsible for triggering the autoimmune reaction, which affects about 1.5 per cent of the population.
“It’s quite common to see cases of these rare skin disorders,” said Dr Paul Wootton, from the University of Queensland.
The patients included a group of people with the skin condition erythema multiforme, or EMT-1, whose symptoms were more severe than those in people who do not have the disease.
People with the disease are born with an abnormal mix of proteins and lipids that causes the skin to look different to normal.
They often develop severe acne.
In the study, researchers from the Royal Brisbane and Women’s Hospital in Queensland compared the symptoms of patients with EMT1 and people without the condition.
Among the patients with the condition, EMT3 had an elevated inflammatory marker, a condition called interferon-gamma, compared to patients who did not have it.
Interferongamma is produced by a cell of the immune system.
Dr Wootston said there was no evidence that methylhexaneamide was an active ingredient in the treatment.
It may be that methylhydroxybenzoate, a common anti-inflammatory drug, may be involved in causing the condition to be more severe, Dr Wootwood said.
Some people who take a topical drug have been shown to have severe reactions, like severe allergic reactions to the drug.
Methylhydroxybutanoate is an active compound in some anti-inflammatories, but the research team said it was not clear what was causing the EMT symptoms in this group.
This study suggests that EMT is associated with an increased risk of developing a rare skin disorder, called EMT 1.
There are no known treatments for EMT and the drug has not been approved for use.
What do you think?
Did you have a similar reaction to EMT?
Are there any other common side effects?
Contact us below to share your experiences.